Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Ibuprofen Suspension 100mg/5ml 100ml
  • Numark Ibuprofen Suspension 100mg/5ml 100ml
Numark Ibuprofen Suspension 100mg/5ml 100ml_30

Numark Ibuprofen Suspension 100mg/5ml 100ml

Availability: In stock

£2.00
Warning Maximum Product Quantity of 100
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

What is Ibuprofen Suspension 100mg/5ml 100ml used for?

Ibuprofen Oral Suspension contains ibuprofen as the active ingredient. Ibuprofen Suspension is given to children as a painkiller for relief of mild to moderate muscular pain, headaches, sore throats, teething pain and toothache. This can also be used in minor injuries such as sprains and strains.

Numark Ibuprofen Suspension 100mg/5ml 100ml

£2.00

What is Ibuprofen Suspension 100mg/5ml 100ml used for?

Ibuprofen Oral Suspension contains ibuprofen as the active ingredient. Ibuprofen Suspension is given to children as a painkiller for relief of mild to moderate muscular pain, headaches, sore throats, teething pain and toothache. This can also be used in minor injuries such as sprains and strains.

Before you take this medication

Do not give this medicine if your child has an allergyor hypersensitivity to ibuprofen or any of the other ingredients in this medicine. Please do not take if your child has ever had servere kidney, heart or liver problems.

How to take buprofen Suspension 100mg/5ml

Shake the bottle well before measuring the dose. Use the measuring spoon provided. This medicine should not be given if your child weighs less than 5kg. The usual dose in children is 20mg per kgof bodyweight in divided doses, every 6 to 8 hours if required. Leave at least 4 hours between doses.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Numark Brand Numark